# SDR A6WA201744874

- Difficulty date: March 22, 2017
- Submitted: March 27, 2017
- Operation: Air carrier
- Aircraft: N418AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7618
- Aircraft time: 35,438 hours, 33,457 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 601R35031183
- Condition: Corroded
- Location: Bs 618
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO TIE DOWN SUPPORT AT BS 618 AND LBL 39 CORRODED.    REMOVED AND REPLACED TIE DOWN SUPPORT IAW SRM 51-42-06, 51-42-21.
